# SDR 142601012006

- Difficulty date: January 1, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310214
- Part serial: 00213H4434
- Condition: Cracked
- Location: Cockpit
- Part time: 5,012 hours, 2,487 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD CRACKED.
